| Catalog Number |
K1137 SMN10445163 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2019-00078 was also filed for the same event.The customer contacted the siemens customer care center (ccc) and reported that a discordant, falsely depressed carbon dioxide (co2) result was obtained on the dimension vista 1500 system s/n (b)(4).Siemens headquarters support center (hsc) completed the investigation of the event.Hsc has reviewed the information provided and the instrument data.Quality control data was within conformance.No process errors were observed at the time of the reported event.Hsc review of the information could potentially suggest the low co2 result is patient sample specific due to a condition of metabolic acidosis for this patient resulting in a decreased bicarbonate concentration and subsequent decreased total co2 measurement.There is no evidence of a product nonconformance.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.
Event or Problem Description
A discordant falsely depressed carbon dioxide (co2) patient result was obtained on a dimension vista 1500 system.The initial result was not reported to the physician(s).A new patient sample was processed on a non-siemens alternate methodology and a higher result was obtained.There are no reports of patient intervention or adverse health consequence due to the discordant falsely depressed co2 result.